# SDR VNAA202312010020

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 601R31707111
- Condition: Cracked
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00116233 DISCREPANCY: PAX DOOR STAIR AFT WEB HAS MULTIPLE CRACKS AND PREVIOUS REPAIRS THAT INTERFERE WITH INTEGRATION OF STRUCTURAL MODIFICATIONS. REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED PAX DOOR AFT WEB, INSTALLED A SERVICEABLE PAX DOOR AFT WEB IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-14-001-001-A01.
